# SDR PNSA2013081005

- Difficulty date: August 10, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 295
- Aircraft time: 36,370 hours, 32,367 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: Door Arming
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY ARM LIGHT NOT ILLUMINATED.  R & R F/A EMERGENCY ARM LAMP.
